# SDR REXA200900120

- Difficulty date: November 3, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N8710A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7710
- Aircraft time: 16,247 hours, 14,064 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PRESSURE BULKHEAD (FS 202.75) CRACKED AT PARKING BRAKE CUTOUT.  REPAIRED PRESSURE BULKHEAD (FS 202.75) IAW GREO 601R-53-11-563.
